MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX? INSERTABLE CARDIAC MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX? INSERTABLE CARDIAC MONITOR
Model Number M301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Field g4 premarket/510k, from section g all manufacturers, contains both documents k193473 and k210608 whose character limit prevented both entries from the field.
 
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) was explanted due to infection.No new icm was implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Field g4 premarket/510k,from section g all manufacturers,contains both documents k193473 and k210608 whose character limit prevented both entries from the field.This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Product record reviews did not identify a product quality issue or new patient harm.The primary reported observation is addressed in product labeling (i.E.Instructions for use).A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.A risk review was completed and confirmed that the event of infection was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "known inherent risk of device.".
 
Event or Problem Description

Brand Name
LUX-DX? INSERTABLE CARDIAC MONITOR
Common Device Name
INSERTABLE CARDIAC MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23526296
Report Number2124215-2025-81943
Device Sequence Number10202839
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public(01)00802526607103(17)211212
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193473
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/12/2021
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number112720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date05/18/2026
Date Device Manufactured07/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexUnknown